# SDR SWAA2024050181124

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 55,096 hours, 33,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1675 STA 322 WL 291 LBL 7 FAILED CAPACITY CHECK.<[01] REMOVED AND REPLACED M1675 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK REF AMM 33-51-06
